# SDR SIMA20150512001

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,388 hours, 25,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VERY HARD TO OPEN & CLOSE.  REMOVED DEBRIS & OPERATIONS CHECK DOOR IAW AMM 52-00-00.  OPERATIONS CHECKED GOOD.
